# SDR RAAAB195005

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19093
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Circumferential
- Condition: Corroded
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF 3 YEAR CPCP INSPECTION PER CARD S3-54102, FOUND CORROSION ON FWD FACE OF CIRCUMFERENTIAL BS 990 INBD OF STRINGER 29R AT FUSELAGE ATTACH RIVETS.  REPAIRED PER SRM 53-10-4 FIG 11, SHEET 2 AND 3.  (Z)
